It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-07-2011, 07:03 AM   #1
Junior Member
(male)
 
Join Date: Jul 2010
Location: Tokyo
Posts: 17
trikatu HB User
Lymph pain after B-complex. Why?

I've noticed if I take the recommended dosage of Garden of Life "Code Raw" B-Complex in the morning, by the end of the day I have mildly painful lymph swelling in my throat and underarms, and I feel strangely woozy. This isn't the first time this has happened - about 8 years ago I also took high-potency vitamin for a time and had the same problem with the lymph swelling.

I can't seem to find any leads as to what in the vitamin might be causing this, or if it is a sign of anything. Regular-potency multivitamins don't seem to bother me.

I have been mostly vegetarian for years so I assume my B levels are not that high, but have not been tested.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (15), MyCat55 (5), jonnstar (3), captjane (3), itburns2004 (2), MISSYJOY (2), janewhite1 (2), bdrunner79 (2), mycatsmom (2), Fieryimp (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 06:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!